# SDR FDEA2019082642012

- Difficulty date: August 24, 2019
- Submitted: August 26, 2019
- Operation: Air carrier
- Aircraft: N771FD
- Make and model: Boeing 757222
- Aircraft serial: 24799
- Aircraft time: 79,706 hours, 30,696 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Module
- Part number: 285T003117
- Condition: Unknown
- Location: Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RECEIVED RED CONFIGURATION LIGHT, RED GEAR NOT DOWN  EICAS MESSAGE, AND WARNING HORN INTERMITTENLY FROM TOP OF DECENT TO 4000 FEET MSL.  PERFORMED TROUBLESHOOTING OF LANDING GEAR CONFIGURATION  WARNING PROBLEMS IAW FIM 31-51 FAULT TREES 814 AND 817. NO DEFECTS NOTED AT THIS TIME.  REMOVED AND REPLACED THE LANDING GEAR CONFIGURATION WARNING MODULE AS A PRECAUTION DUE TO ITEMS INTERMITTENT HISTORY IAW AMM 31-51-04-4. OPS CHECK GOOD, NO DEFECTS NOTED.
